# SDR SWAA2023042719573

- Difficulty date: March 21, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET LOCATED BS947.5 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-200232<[01] REPLACED BRACKET ON BS 947.5 STR26L I.A.W SRM B737-700 51-40-02 AND DRAWING REV:A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1 REPLACED BRACKET ON BS 947.5 STR26L I.A.W SRM B737-700 51-40-02 AND DRAWING 149A8103 REV:A. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
